Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Drug abuse. Has sweet smell instantly gone. Marijuana?

My 14 year old admitted drug use. Not sure how severe. She has increased acne, very irratable and angry.severe mood swings, and most nights at around 3 am, I can smell (just for a quick second) a weird smell... Sweet, but not strong smell.. Instantly gone and can not smell in her room. We are seeking help and have an appointment set up... The quick sweet smell (don't think it's marijuana) has me concerned. Appointment is over a week away.
Thanks but I have free information from our insurance provider 24/7.... Will call them
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

Irritability, anger outbursts, mood swings may occur due to a number of psychoactive drugs like Cannabis (marijuana) or amphetamines. Both drugs are commonly used by teens and youngsters. Acne increase may be due to hormonal change. Marijuana may cause slight fruity smell also. Best way to know the type of drug used is to talk to her and counsel her about the adverse effects of drug. Consult a Psychiatrist if needed.

Hope it helps you, thanks
Answered: Mon, 13 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor